# SDR DALA2016101007166

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,540 hours, 35,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 F/C EMERG LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER ASSY IAW AMM 33-51. OPS NORMAL.
